# SDR SWAA2019101437781

- Difficulty date: September 11, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 40,396 hours, 23,607 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON EXTERIOR FUSELAGE SKIN AT STA. 827+6, 3.5" ABOVE STR. 27R TO 2.5" BELOW STR. 27R. / REPAIRED SKIN IAW ER AND EA.
